# SDR LR7A00139

- Difficulty date: June 3, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION DURING NR 26679 ACCOMPLISHMENT FOUND RT FS 428 FUSELAGE SKIN CRACKED AT EMERGENCY EXIT CUTOUT, TOP AFT CORNER, RBL 61, WL 228.  REPAIRED PER SRM SMP 583-51-140.  NR 39388.
